Regular $T$-systems and some problems in the theory of V. A. Markov’s generalized polynomials
Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 787-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_4_a5,
author = {E. Ya. Remez and V. D. Koromyshlichenko},
title = {Regular $T$-systems and some problems in the theory of {V.} {A.~Markov{\textquoteright}s} generalized polynomials},
journal = {Doklady Akademii Nauk},
pages = {787--790},
year = {1960},
volume = {135},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a5/}
}
TY - JOUR AU - E. Ya. Remez AU - V. D. Koromyshlichenko TI - Regular $T$-systems and some problems in the theory of V. A. Markov’s generalized polynomials JO - Doklady Akademii Nauk PY - 1960 SP - 787 EP - 790 VL - 135 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a5/ LA - ru ID - DAN_1960_135_4_a5 ER -
E. Ya. Remez; V. D. Koromyshlichenko. Regular $T$-systems and some problems in the theory of V. A. Markov’s generalized polynomials. Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 787-790. http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a5/